# SDR CA060223001

- Difficulty date: February 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 3,880 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 051421518
- Condition: Damaged
- Location: Cockpit
- Part time: 3,880 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NORMAL MAINTENANCE IT WAS NOTED THAT THE PILOTS SEAT BACK WAS TILTED MORE ON THE LEFT THAN THE RIGHT.  THE SEAT WAS REMOVED AND THE MATERIAL WAS REMOVED FROM THE SEAT BACK WHICH REVEALED A CRACKED SEAT BACK FRAME AT THE PIONT WERE THE ALUMINUM SEAT MOUNT CASTING ENDS IN THE SQUARE ALUMINUM TUBING WHICH FORMS THE SEAT BACK.
